# SDR CA061201005

- Difficulty date: December 28, 2005
- Submitted: December 4, 2006
- Operation: General aviation
- Make and model: Dhav DHC6200
- Aircraft time: 9,354 hours
- Engine: Pwa PT6A27
- Propeller: Hartzl HCB3TN3
- System (JASC): 5521 · Elevator, Spar/Rib
- Part: Rib
- Part number: C6TE1064
- Condition: Cracked
- Location: Elevator
- Component: Elevator, Dhav
- Component part number: C6TE1000
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) WHILE PERFORMING AD CF-82-21 R1 USING A BORESCOPE, CRACKS WERE FOUND AT THE ATTACHMENT POINT OF THE TORQUE TUBE TO THE ELEVATOR RIB. SEE PHOTOS AND DAMAGE REPORT. (TC NR 20061201005)
